Format

Send to

Choose Destination
Clin Chest Med. 2004 Mar;25(1):65-75.

Amiodarone pulmonary toxicity.

Author information

1
Department of Pulmonary Medicine and Critical Care, Centre Hospitalier et Université de Bourgogne, F-2100 Dijon, France. phillipe.camus@chu-dijon.fr

Abstract

The amount of literature on amiodarone pulmonary toxicity (APT) peaked in 1983-1984 with several hundred cases reported cumulatively, and declined thereafter. Since the mid-1990s, publications have increased, which suggests that APT remains a current problem in clinical practice. Amiodarone remains difficult to diagnose noninvasively, and although the outcome is good in the majority of patients, not all cases of APT can be controlled satisfactorily.

PMID:
15062598
DOI:
10.1016/S0272-5231(03)00144-8
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center